# SDR COMA0560459

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 20,056 hours, 19,295 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5606 - LT REVERSER UNLOCKED CAUTION.  FOUND NO DEFECTS.  T/R WAS ON DEFERRED MAINTENANCE LIST.
